# SDR DXTA2023040383500

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N778QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20563
- Aircraft time: 8,250 hours, 4,780 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: RPSIB
- Part serial: 29061
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY PACK LIGHTS STAYING ON//CORRECTIVE ACTION//REMOVED OLD #2 EMERGENCY POWER SUPPLY UNIT PN: RPSL-B SN: 29061 AND EMER BATTERY PACK PN: 2013-LA SN: 508719 AND REPLACED WITH CUSTOMER SUPPLIED NEW POWER SUPPLY UNIT PN: RPSL-8 SN: 26353 AND BATTERY PACK PN: 2013-LA SN: 117769 WITH REF TO CL-350 AMM 33-51-17. REINSTALLED ALL ACCESS AND PERFORMED GOOD ADJUSTMENT/TEST/FUNCTION TEST JAW 
CL-350 AMM CH 33-51-00.
